Here is a link for you to the Lyrica page on drugs.comwww.drugs.com/lyrica.html
I took Lyrica for a while; had some issues with my heart pounding, kind of like some heartbeats were... harder? than others. Like, if I lay still, I could feel it actually rocking my body on some beats--or at least, that was the sensation.
As Rose said, it is important to relax. You really will make it worse if you panic about
it, although I know thats what you feel. Read, watch a movie, listen to some music, or take a hot bath with epsom salts--whatever will calm you. Try to keep positive for the next couple days until you can talk to your doctor. I dont suggest just stopping the medication, especially since you take a high dose. You might call a helpline for further advice, or even call your local hospital. Explain what is going on, and ask for a doctor's advice.
Hope you feel better soon!
Fibromyalgia, IBS, Lactose Intolerance, Fructose Intolerance, Migraine
Vitamin D & B12 deficiency, Anxiety/Panic attacks
Dicyclomine, Vitamin D/B12, Calcium, ginger, turmeric, garlic, Digestive Advantage
Clonazepam and ibuprofen as needed